# SDR 2023F00282

- Difficulty date: September 16, 2023
- Submitted: September 19, 2023
- Operation: General aviation
- Aircraft: N801SA
- Make and model: Bnorm BN2B21
- Aircraft serial: 596
- Aircraft time: 8,242 hours, 6,716 cycles
- Engine: Lyc IO540K1B5
- Engine time: 2,616 hours
- System (JASC): 7497 · Ignition System Wiring
- Part: Wire
- Part number: UNKNOWN
- Part serial: NA
- Condition: Broken
- Location: Zone 400
- Part time: 2,616 hours, 6,716 cycles
- Stage of operation: CL
- How discovered: C
- Nature of condition: N, J
- Precautionary procedure: A

## Discrepancy

RIGHT HAND MAGNETO OFF LIGHT ILLUMINATED ON RIGHT HAND MVP-50P ENGINE INSTRUMENT DISPLAY.   PILOT RETURNED TO AIRPORT, LANDED NORMALLY.  MAINTENANCE DISCOVERED BROKEN WIRE AT RPM SENSOR AT RIGHT HAND ENGINE RIGHT HAND MAGNETO. (MAGNETO STILL OPERATED NORMALLY).
